# SDR CALA0200128

- Difficulty date: March 11, 2002
- Submitted: March 12, 2002
- Operation: Air carrier
- Aircraft: N76354
- Make and model: Boeing 7373T0
- Aircraft serial: 23592
- Aircraft time: 43,736 hours, 22,819 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Sta 494
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LOWER FUSELAGE SKIN BULGED AND CORRODED AT STA 494, S27R. A SKIN DOUBLER, TRIPLER, AND FILLER WERE INSTALLED IAW ECRA 5331-01108.
